Free AdviceGet Free Advice
Home | Get advice | Give advice | Topics | Columnists | - !START HERE! -
Make Suggestions | Sitemap

Get Advice


Search Questions

Ask A Question

Browse Advice Columnists

Search Advice Columnists

Chat Room

Give Advice

View Questions
Search Questions
Advice Topics

Login

Username:
Password:
Remember me
Register for free!
Lost Password?

Want to give Advice?

Sign Up Now
(It's FREE!)

Miscellaneous

Shirts and Stuff
Page Backgrounds
Make Suggestions
Site News
Link To Us
About Us
Terms of Service
Help/FAQ
Sitemap
Contact Us


natural antidepressants <<< Previous Question
Next Question >>> How long do cats live?

Pills are not dissolving in my stomach


Question Posted Saturday September 5 2009, 12:35 am

I've been taking some medication for a couple of weeks that my doctor prescribed. Well, when I went to the bathroom yesterday and I looked down into the toilet I saw WHOLE pills--the SAME pills I took earlier! It was really, really strange! Today the same thing happened when I went to the bathroom. I'm concerned now since they're obviously not dissolving properly in my stomach. Does anybody know anything about this and how I can fix it?

[ Answer this question ]
Want to answer more questions in the Health & Fitness category?
Maybe give some free advice about: Health?


LPN answered Sunday May 26 2013, 4:07 pm:
I think it may be due to not enough stomach acid. I have been having the same thing happen shortly after I started taking an acid reducer pill... It could also occur if food etc isn't digesting fully, such as in a situation causing diarrhea

[ LPN's advice column | Ask LPN A Question
]




christina answered Saturday September 5 2009, 4:39 am:
I would just suggest that you put it in a soda. The fizzies in the soda will help to dissolve it so that you can take it easier.

Honestly though, that doesn't sound normal to me. I've never heard of that before, and I even searched www.webmd.com & they had nothing on it. Talk to your doctor about this.

[ christina's advice column | Ask christina A Question
]



Katlyn answered Saturday September 5 2009, 4:26 am:
I think what you should do is dissolve the pills into your water or crush the pill into a powder form and then eat the powder and then drink water the pill probably isnt meant to be swallowed whole or maybe your body is not taking it in that way so try it in some other forms but dw nothing to worry about your not sick or anything.

[ Katlyn's advice column | Ask Katlyn A Question
]
Recent popular questions:
Want to give advice?

Click here to start your own advice column!

junior attracted to me???
if you bleed while rubbing down there what does it mean?
What are we??
how much cum do you need to get pregnant?
Grandpa Dying
does semen die on contact with water
Help on breakup ASAP!!!!!!
I'm so lazy and unfocused.
I'm not sure if I have a strong chance of being pregnant
child custody questions
Yeast Infection Cure
What I got for my boyfriend's birthday--Is it good enough?
online dating
Big virgin tease ! (female)
paper mache and chinchilla DIY chinchilla toys??
Plexiglass
What do you leave at the grave of a child when you visit?
22 year old need to grow up
More Suicide Methods
Regarding a message between my boyfriend and one of his friends

All content on this page posted by members of advicenators.com is the responsibility those individual members. Other content © 2003-2014 advicenators.com. We do not promise accuracy, completeness, or usefulness of any advice and are not responsible for content.

Attention: NOTHING on this site may be reproduced in any fashion whatsoever without explicit consent (in writing) of the owner of said material, unless otherwise stated on the page where the content originated. Search engines are free to index and cache our content.
Users who post their account names or personal information in their questions have no expectation of privacy beyond that point for anything they disclose. Questions are otherwise considered anonymous to the general public.

[Valid RSS] eXTReMe Tracker